Ask a doctor

My Whole Top Lip Has Swollen After Teyosal Injections. Should I Worry?

I've woke up after teosyal injections yesterday and my whole top lip is like a duck. its like ive been puched, is there something wrong?

Doctor Answers (2)

Swelling is a common side effect of lip injections and can take approx. 2 weeks to settle.

+1
Swelling is a common side effect of lip injections and can take approx. 2 weeks to settle. Sleep with your head slightly elevated and apply cold compresses on 10 mins and off 10 mins to decrease swelling.
 
If the swelling gets worse or does not subside contact your injector and obtain an assessment.

All the Best.


Toronto Plastic Surgeon
5.0 out of 5 stars 182 reviews

Lip swelling after Teosyal

+1

The lips can commonly swell after any injection with hyaluronic acid, including juvederm, restylane and teosyal. The swelling in the lips can last up to 1 week in some people, and only 2-3 days in others.

Benjamin Barankin, MD
Toronto Dermatologic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.